Alert archive / New York / Small Craft Advisories in 2024

Small Craft Advisory 15, NWS Buffalo, NY

February 10, 2024

NWS Buffalo, NY issued this small craft advisory at Feb 10, 2024, 6:44 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2024, 6:44 AM EST (11:44 UTC)
Expired
Feb 10, 2024, 9:30 PM EST
In force
15 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

614 
WHUS71 KBUF 101144
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
644 AM EST Sat Feb 10 2024

LEZ040-041-102000-
/O.NEW.KBUF.SC.Y.0015.240210T1144Z-240210T2300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
644 AM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 20 knots and waves 3 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-102000-
/O.CON.KBUF.SC.Y.0014.240211T0000Z-240211T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
644 AM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 7 PM this evening to 1 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-102000-
/O.CON.KBUF.SC.Y.0014.240211T0300Z-240211T2300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
644 AM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 10 PM this evening to 6 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-102000-
/O.CON.KBUF.SC.Y.0014.240211T0300Z-240211T2300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
644 AM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 10 PM this evening to 6 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
353 
WHUS71 KBUF 101945
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
245 PM EST Sat Feb 10 2024

LOZ043-044-110400-
/O.EXT.KBUF.SC.Y.0014.240211T0000Z-240211T2300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
245 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
6 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 7 PM this evening to 6 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-110400-
/O.CON.KBUF.SC.Y.0014.240211T0000Z-240211T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
245 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 7 PM this evening to 1 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-110400-
/O.CON.KBUF.SC.Y.0014.240211T0300Z-240211T2300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
245 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 10 PM this evening to 6 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-102300-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-240210T2300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
245 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
704 
WHUS71 KBUF 102245
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
545 PM EST Sat Feb 10 2024

LEZ040-041-110300-
/O.EXT.KBUF.SC.Y.0015.000000T0000Z-240211T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
545 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 25 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-110700-
/O.CON.KBUF.SC.Y.0014.240211T0000Z-240211T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
545 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-110700-
/O.CON.KBUF.SC.Y.0014.240211T0000Z-240211T2300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
545 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 6 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-110700-
/O.CON.KBUF.SC.Y.0014.240211T0300Z-240211T2300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
545 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 10 PM this evening to 6 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JJR
518 
WHUS71 KBUF 110230
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
930 PM EST Sat Feb 10 2024

LEZ040-041-110330-
/O.CAN.KBUF.SC.Y.0015.000000T0000Z-240211T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
930 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished...therefore the Small Craft Advisory has
been cancelled.

$$

LOZ042-111100-
/O.CON.KBUF.SC.Y.0014.000000T0000Z-240211T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
930 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-111100-
/O.CON.KBUF.SC.Y.0014.000000T0000Z-240211T2300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
930 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 6 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-111100-
/O.CON.KBUF.SC.Y.0014.240211T0300Z-240211T2300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
930 PM EST Sat Feb 10 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 6 PM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 4:48 AM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Feb 10, 4:48 AM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
448 AM EST Sat Feb 10 2024

.SYNOPSIS...
A cold front will cross our region today...and this will
produce a few showers while also bringing an end to our stretch
of April warmth. The change to more typical mid February weather
will include the potential for a general snowfall Monday
night...mainly for the Southern Tier and Finger Lakes region
where a couple inches of accumulation could be possible.

&&

.NEAR TERM /THROUGH SUNDAY/...
Unsettled weather will be found across parts of the region through
early afternoon...as a passing cold front will generate some showers
and possible thunderstorms. There have already been a few storms
ahead of the frontal boundary...and while the overlying shortwave
driving the front is not nearly as robust as expected...there will
be just enough elevated CAPE (100-200 j/kg) to keep the risk for
storms in place. The highest chance for any true convection will be
over the Finger Lakes and western Southern Tier where likely pops
will be more common. Basin average rainfall amounts from this
activity will generally be a tenth of an inch or less.

Otherwise...the warmth of the past few days will fade today as many
areas will experience their maximum temperatures during the late
morning and midday. Cooler air in the wake of the front will then
start to filter into the region...starting our trend of lowering
temperatures.

Tonight...a flat shortwave ridge will accompany sfc high pressure
that will nose across our region from the upper Mississippi valley.
This will guarantee fair dry weather for the vast majority of our
forecast area...but cold advection in the wake of todays fropa will
lead to H85 temps dropping to arnd -8c over Lk Ontario. While this
will NOT be cold enough to allow for true instability over the 38
degree lake...this may be just enough when combined with a little
upslope to keep some spotty rain/wet snow showers over the Eastern
Lake Ontario region.

Sunday then promises to feature dry uneventful weather...as sfc
based ridging will continue to be our dominant weather feature. It
will be notably chillier on Sunday with max temps generally in the
upper 30s to near 40.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
A return to more seasonable temperatures is expected next week. A
broad upper level trough will reside overhead through this period
with surface high pressure ridged across western and northcentral NY
Sunday night and Monday providing mainly dry weather to start off
the new work week.

Heading into Monday night, focus continues to center on a Miller-B
type system set to impact portions of the Mid Atlantic states and
Northeast. Primary low starts to take shape across the southern
Mississippi Valley Sunday night then heads northeast and strengthens
as it moves into the Tennessee Valley on Monday. A secondary coastal
low will start to develop sometime late Monday/Monday evening at
which time the parent low will quickly transfer its energy to the
coastal low as it becomes primary. This developing coastal system
will have the potential to deepen fairly rapidly, however
fortunately this storm will be a quick mover. With regard to
guidance packages, models have and continue to struggle with coming
to a good consensus regarding the track of this system as they have
flip-flopped between northern solutions that would have impacts to
our area to southern solutions that would all but miss our region
entirely. Better consensus was seen with the 09/12Z package which
looked like northern fringe of system grazing the Southern Tier. The
10/00Z runs show a bit more discrepancy once again. The 10/00Z
ICON/GFS have come a bit further back north with the track, with the
10/00Z Canadian showing the system entirely missing our area, while
the 10/00Z ECMWF is somewhere in the middle.

With all this in mind, have hedged toward lighter accumulating snows
making it as far north as the western Southern Tier with a quick few
inches possible toward the NY/PA line, especially toward
southeastern Cattaraugus and southern Allegany counties with most of
that falling second half of Monday night. Any lingering synoptic
snow showers would taper off Tuesday morning. The jog northward with
the 00Z ICON and GFS is a bit concerning, however forecast
confidence remains low at this time as things still continue to
shift around. That said, the bulk of the consensus through the
majority of the model runs has been to keep the worst of the impacts
south/southeast of our area. There have only been a couple of model
runs over the past several days that have placed the more impactful
snows across our area. Until model consensus locks in, this system
will need to be monitored.

Daytime highs will be in the mid to upper 30s (low 30s Tug
Hill/Dacks) Monday, with Tuesday's highs ranging from the mid 20s to
mid 30s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Weather more representative for this time of year will be in place
during this period with a broad longwave trough dominating eastern
Canada and the Northeast. Daytime highs will generally be in the mid
and upper 20s higher terrain with low to mid 30s lower elevations.
No major snow producers appear to be on the horizon at this time,
although models have been hinting toward a quick-moving Alberta
Clipper system possibly impacting our area sometime toward the tail
end of the work week. Otherwise, despite a persistent cold
northwesterly flow for the middle and latter half of next week,
synoptic moisture will be lacking and thus no more than a weak lake
response is anticipated south and southeast of the lakes with some
nuisance accumulations possible at times.

&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
A cold front crossing the region this morning will support lowering
cigs to MVFR levels along with some rain showers. During the course
of the afternoon...the showers will exit to the east while cigs will
return to VFR levels.

Most areas will experience VFR weather tonight...although MVFR cigs
will be possible across the Southern Tier and also east of Lake
Ontario.

Outlook...

Sunday through Monday...VFR/MVFR CIGS. Mainly dry.
Monday night and Tuesday...A chance of snow as a system passes
south of the region, with the best chance of snow in southern
areas. IFR if snow materializes.
Wednesday...VFR/MVFR with a chance of light snow showers.

&&

.MARINE...
A cold front will cross the Lower Great Lakes this morning. In the
wake of the front...winds will freshen this afternoon and tonight.
While this will lead to choppy conditions on Lake Erie...small craft
advisories will be needed for the NY nearshore waters of Lk Ontario
from tonight through most of Sunday.

High pressure nosing into the region from the Upper Mississippi
valley will then weaken the sfc pressure gradient later Sunday and
Sunday night. This will allow winds and waves to subside as we end
the weekend.

Gentle to moderate breezes and negligible wave action can then be
expected for Monday.

&&

.CLIMATE...
The previous record highs for February 9th were shattered at
Watertown (previous record 52, new record 57) and tied at
Rochester (62)...with temperatures expected to remain 20-25
degrees above average through most of Saturday.

Unseasonably mild air will remain in place for a bit longer
today...but in the wake of a passing cold front...the mercury
will start to drop off this afternoon and evening. There is
still the potential that some record highs could be reached.

Record Highs...

Buffalo...
Saturday 2/10...57 (1965)

Rochester...
Saturday 2/10...57 (1881)

Watertown...
Saturday 2/10...52 (2001)

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 7 PM this evening to 1 PM EST Sunday
         for LOZ042.
         Small Craft Advisory from 10 PM this evening to 6 PM EST
         Sunday for LOZ043>045.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JM
LONG TERM...JM
AVIATION...RSH
MARINE...RSH
CLIMATE...RSH
Hazardous weather outlook, Feb 10, 5:04 AM EST, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
504 AM EST Sat Feb 10 2024

NYZ001>008-010>014-019>021-085-111015-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
504 AM EST Sat Feb 10 2024

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-111015-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
504 AM EST Sat Feb 10 2024

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 4:57 AM ESTSmall Craft AdvisoryBUF34 hr

Nearby

Small Craft Advisories in New York, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.